publication:

Customizable views on semantically integrated networks for systems biology (2011)

Author(s): Weile J, Pocock M, Cockell SJ, Lord P, Dewar JM, Holstein EM, Wilkinson D, Lydall D, Hallinan J, Wipat A

      • Date: 16-03-2011
      • Journal: Bioinformatics
      • Volume: 27
      • Issue: 9
      • Pages: 1299-1306
      • Publisher: Oxford University Press
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Professor Darren Wilkinson
      Professor of Stochastic Modelling